I totaoly know that putting on weight can make you feel miserable...I put on 10 kg in 2 months after going onto Cymbalta...and they say its supposed to cause weighjt loss! I was just hungry 24-7, I couldnt stop eating, and i felt so down that i didnt have the motivation to stop myself. Ive also had issues with bulimia so that didnt help the situation.
Putting on weight sucks, but the fact is medication makes you feel better (maybe one day theyll invent one that makes us look better too
) Now that Im feeling better I have the motivation to control what I eat and exercize. Ive just started balroom dancing with a friend of mine...between us we have four left feet but its great fun and good exercize. Im slowly starting to lose the weight I put on
couldnt be happier!
I find that when I try loose weight I realy cant because I obsess about food, but when I look after my emotions firs and just make sure Im okay, they weight comes off by itself.
I HOPE U FEEL BETTER SOON, THE WEIGHT LOSS WILL FOLLOW I POROMISE